# SDR POSA2013080900001

- Difficulty date: March 16, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N771XW
- Make and model: Cessna 441
- Aircraft serial: 4410065
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 52130389
- Condition: Cracked
- Location: Lt Nlg Door
- Part time: 6,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT NLG DOOR FORWARD RETRACT BRACKET AT RETRACT ROD ATTACHING BOLT LOCATION.  CRACK WAS FOUND DURING PRE-FLIGHT INSPECTION.
